Acta Mathematica

Rotation invariant moment problems

Christian Berg and Marco Thill

Full-text: Open access

Article information

Acta Math., Volume 167 (1991), 207-227.

Received: 3 April 1990
Revised: 20 August 1990
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

1991 © Almqvist & Wiksell


Berg, Christian; Thill, Marco. Rotation invariant moment problems. Acta Math. 167 (1991), 207--227. doi:10.1007/BF02392450.

Export citation


  • Akhiezer, N. I., The Classical Moment Problem. Oliver and Boyd, Edinburgh, 1965.
  • Berg, C. & Christensen, J. P. R., Density questions in the classical theory of moments. Ann. Inst. Fourier, 31 (1981), 99–114.
  • Berg, C., Christensen, J. P. R. & Ressel, P., Harmonic Analysis on Semigroups, Theory of Positive Definite and Related Functions. Graduate Texts in Mathematics, Springer, Berlin-Heidelberg-New York, 1984.
  • Bourbaki, N., Intégration. Herrmann, Paris, 1959.
  • Buchwalter, H & Cassier, G., La paramétrisation de Nevanlinna dans le problème des moments de Hamburger. Exposition. Math., 2 (1984), 155–178.
  • Chihara, T. S., Indeterminate symmetric moment problems. J. Math. Anal. Appl., 85 (1982), 331–346.
  • Fuglede, B., The multidimensional moment problem. Exposition. Math., 1 (1983), 47–65.
  • Havin, V. P. et al. (editors), Linear and complex analysis problem book. 199research problems. Lecture Notes in Mathematics, 1043. Springer, Berlin-Heidelberg-New York, 1984.
  • Heyde, C. C., Some remarks on the moment problem I. Quart. J. Math. Oxford (2), 14 (1963), 91–96.
  • Nelson, E., Analytic vectors. Ann. Math. (2), 70 (1957), 572–615.
  • Nevanlinna, R., Asymptotische Entwicklungen beschränkter Funktionen und das Stieltjessche Momentenproblem. Ann. Acad. Sci. Fenn. Ser. AI, 18. 5 (1922), (52 pp.).
  • Nussbaum, A. E., A commutativity theorem for unbounded operators in Hilbert space. Trans. Amer. Math. Soc., 140 (1969), 485–491.
  • Petersen, L. C., On the relation between the multidimensional moment problem and the one-dimensional moment problem. Math. Scand., 51 (1982), 361–366.
  • Riesz, M., Sur le problème des moments et le théorème de Parseval correspondant. Acta Litt. Ac. Sci. Szeged, 1 (1923), 209–225.
  • Schmüdgen, K., On determinacy notions for the two dimensional moment problem. To appear in Ark. Mat.
  • Stein, E. M. & Weiss, G., Introduction to Fourier Analysis on Euclidean Spaces. Princeton University Press, Princeton, 1971.